Journal of Soviet Mathematics

, Volume 59, Issue 4, pp 976–979 | Cite as

A remark on the converse of Laplace's theorem

  • M. S. Nikulin
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    S. N. Bernshtein, “The converse of Laplace's theorem and its generalizations,” in:Collected Works [in Russian], Vol. 4 (1964), pp. 448–454.Google Scholar
  2. 2.
    L. N. Bol'shev and N. V. Smirnov,Tables of Mathematical Statistics [in Russian], VTs. Akad. Nauk SSSR, Moscow (1968).Google Scholar
  3. 3.
    M. S. Nikulin, “On S. N. Bernshtein's regularity conditions in a problem of the empirical Bayesian approach,” in:Studies in Statistical Estimation Theory [in Russian], Pt. II, Nauka, Leningrad (1978), pp. 38–43.Google Scholar
  4. 4.
    M. De Groot,Optimal Statistical Decisions, McGraw-Hill, New York (1970).Google Scholar

Copyright information

© Plenum Publishing Corporation 1992

Authors and Affiliations

  • M. S. Nikulin

There are no affiliations available

Personalised recommendations